American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A85) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Gerd Mockenhaupt. A restriction theorem for the Fourier transform. Bull. Amer. Math. Soc. 25 (1991) 31-36. MR 1091566.
Abstract, references, and article information   
View Article: PDF

[2] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information   
View Article: PDF

[3] Sigurdur Helgason. Invariant differential equations on homogeneous manifolds. Bull. Amer. Math. Soc. 83 (1977) 751-774. MR 0445235.
Abstract, references, and article information   
View Article: PDF

[4] Ronald R. Coifman and Guido Weiss. Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977) 569-645. MR 0447954.
Abstract, references, and article information   
View Article: PDF

[5] Thomas O. Sherman. Fourier analysis on compact symmetric space. Bull. Amer. Math. Soc. 83 (1977) 378-380. MR 0445236.
Abstract, references, and article information   
View Article: PDF

[6] R. O. Gandulfo. Transference results for multiplier operators. Bull. Amer. Math. Soc. 82 (1976) 734-736. MR 0420110.
Abstract, references, and article information   
View Article: PDF

[7] Gerald S. Stoller. Form of solutions to the $p$-adic equation $y' = 0$. Bull. Amer. Math. Soc. 82 (1976) 557-559. MR 0410021.
Abstract, references, and article information   
View Article: PDF

[8] K. F. Lai. On the Tamagawa number of quasi-split groups. Bull. Amer. Math. Soc. 82 (1976) 300-302. MR 0401656.
Abstract, references, and article information   
View Article: PDF

[9] Robert S. Cahn and Joseph A. Wolf. Zeta functions and their asymptotic expansions for compact locally symmetric spaces of negative curvature. Bull. Amer. Math. Soc. 81 (1975) 1086. MR 0402425.
Abstract, references, and article information   
View Article: PDF

[10] James E. Daly. The invalidity of the Calderon-Zygmund inequality for singular integrals over local fields. Bull. Amer. Math. Soc. 81 (1975) 896-899. MR 0385471.
Abstract, references, and article information   
View Article: PDF

[11] Men-Chang Hu. Conical distributions for rank one symmetric spaces. Bull. Amer. Math. Soc. 81 (1975) 98-100. MR 0370068.
Abstract, references, and article information   
View Article: PDF

[12] Aroldo Kaplan and Robert Putz. Harmonic forms and Riesz transforms for rank one symmetric spaces. Bull. Amer. Math. Soc. 81 (1975) 128-132. MR 0622204.
Abstract, references, and article information   
View Article: PDF

[13] Sigurdur Helgason. Paley-Wiener theorems and surjectivity of invariant differential operators on symmetric spaces and Lie groups. Bull. Amer. Math. Soc. 79 (1973) 129-132. MR 0312158.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia